# SDR USAA2011060300011

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 55,774 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - CRACK IN FUSELAGE SKIN AT BS 727D + 8 INCHES, S24R.  REPAIRED FUSELAGE SKIN AT BS 727D + 8 INCHES IAW B737 SRM 53-00-01 REPAIR 31 DETAIL XI.
